# SDR AALA20130210006

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 38,572 hours, 6,184 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

JFK  (REPEAT ITEM) CREW REPORTED EICAS MESSAGE "LEFT ENGINE PRESSURE REGULATING VALVE AND LEFT BLEED ANNUNCIATOR".  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE PRESSURE REGULATING VALVE CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
